# SDR SWAA051000

- Difficulty date: April 4, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 12,042 hours, 6,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER BROKEN AT FWD LT SIDE.  REMOVED AND REPLACED COVER PER MM.
